# SDR DALA2023110209011

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 71,397 hours, 26,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3765, ON S/C FOUND EMERGENCY LIGHTS OUT ON SEATS ROW 19-22 AND OVERHEAD ROW 17-30. CORRECTIVE ACTION: REPLACED BATTERY AT SEAT 24 DEF POWER SUPPLY. (LP 4458609)
